Alert archive / Ohio / Gale Watches in 2015

Gale Watch 3, NWS Cleveland, OH

June 26, 2015

NWS Cleveland, OH issued this gale watch at Jun 26, 2015, 3:47 AM EDT. It took effect at Jun 27, 2015, 10:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 26, 2015, 3:47 AM EDT (07:47 UTC)
In effect from
Jun 27, 2015, 10:00 AM EDT
Expired
Jun 26, 2015, 4:13 PM EDT
In force
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

052 
WHUS71 KCLE 260747
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
347 AM EDT FRI JUN 26 2015

.AN AREA OF LOW PRESSURE WILL MOVE NORTHEAST OUT OF THE CENTRAL
PLAINS TODAY. THIS LOW WILL CONTINUE TO DEEPEN TONIGHT AND IS
EXPECTED TO PASS JUST TO THE SOUTH OF LAKE ERIE SATURDAY AND
SATURDAY NIGHT. NORTHEAST WINDS WILL INCREASE TO GALE FORCE ON
SATURDAY.

LEZ142>149-162>169-261600-
/O.NEW.KCLE.GL.A.0003.150627T1400Z-150628T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
347 AM EDT FRI JUN 26 2015

...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH LATE
SATURDAY NIGHT. 

* WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE
  TONIGHT AND TO 35 KNOT GALES ON SATURDAY. WINDS WILL BECOME
  NORTHERLY LATE SATURDAY AND THEN GRADUALLY DIMINISH SATURDAY
  NIGHT.

* WAVES/SEAS...WAVES BUILDING TO 4 TO 6 FEET TONIGHT AND TO 9 TO
  12 FEET SATURDAY. WAVES OF 9 TO 12 FEET ARE ALSO EXPECTED
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE 
FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD
MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR
CONSIDER ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
163 
WHUS71 KCLE 261407
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1007 AM EDT FRI JUN 26 2015

.AN AREA OF LOW PRESSURE WILL MOVE NORTHEAST OUT OF THE CENTRAL
PLAINS TODAY. THIS LOW WILL CONTINUE TO DEEPEN TONIGHT AND IS
EXPECTED TO PASS JUST TO THE SOUTH OF LAKE ERIE SATURDAY AND
SATURDAY NIGHT. NORTHEAST WINDS WILL INCREASE TO GALE FORCE ON
SATURDAY.

LEZ142>149-162>169-262215-
/O.CON.KCLE.GL.A.0003.150627T1400Z-150628T0800Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1007 AM EDT FRI JUN 26 2015

...GALE WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH
LATE SATURDAY NIGHT...

* WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE 
  TONIGHT AND TO 35 KNOT GALES ON SATURDAY. WINDS WILL BECOME 
  NORTHERLY LATE SATURDAY AND THEN GRADUALLY DIMINISH SATURDAY 
  NIGHT. 

* WAVES/SEAS...WAVES BUILDING TO 4 TO 6 FEET TONIGHT AND TO 9 TO 
  12 FEET SATURDAY. WAVES OF 9 TO 12 FEET ARE ALSO EXPECTED 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE
WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR
THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER
ALTERING THEIR PLANS.

&&

$$
006 
WHUS71 KCLE 262013
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
413 PM EDT FRI JUN 26 2015

.AN AREA OF LOW PRESSURE WILL MOVE NORTHEAST OUT OF THE CENTRAL
PLAINS THIS EVENING. THIS LOW WILL CONTINUE TO DEEPEN TONIGHT AND
IS EXPECTED TO PASS JUST TO THE SOUTH OF LAKE ERIE SATURDAY AND
SATURDAY NIGHT. NORTHEAST WINDS WILL INCREASE TO GALE FORCE ON
SATURDAY.

LEZ142>146-162>166-270415-
/O.UPG.KCLE.GL.A.0003.150627T1400Z-150628T0800Z/
/O.NEW.KCLE.GL.W.0024.150627T1200Z-150628T0700Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
413 PM EDT FRI JUN 26 2015

...GALE WARNING IN EFFECT FROM 8 AM SATURDAY TO 3 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 3 AM EDT
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE 
  TONIGHT AND TO 35 KNOT GALES ON SATURDAY. WINDS WILL BECOME 
  NORTHERLY LATE SATURDAY AND THEN GRADUALLY DIMINISH SATURDAY 
  NIGHT. 

* WAVES/SEAS...WAVES BUILDING TO 4 TO 6 FEET TONIGHT AND TO 9 TO 
  12 FEET SATURDAY. WAVES OF 9 TO 12 FEET ARE ALSO EXPECTED 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

LEZ147>149-167>169-270415-
/O.UPG.KCLE.GL.A.0003.150627T1400Z-150628T0800Z/
/O.NEW.KCLE.GL.W.0024.150627T1500Z-150628T0700Z/
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-
LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
413 PM EDT FRI JUN 26 2015

...GALE WARNING IN EFFECT FROM 11 AM SATURDAY TO 3 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 11 AM SATURDAY TO 3 AM EDT
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHEAST WINDS INCREASING TO 15 TO 25 KNOTS LATE 
  TONIGHT AND TO 35 KNOT GALES ON SATURDAY. WINDS WILL BECOME 
  NORTHERLY LATE SATURDAY AND THEN GRADUALLY DIMINISH SATURDAY 
  NIGHT. 

* WAVES/SEAS...WAVES BUILDING TO 4 TO 6 FEET TONIGHT AND TO 9 TO 
  12 FEET SATURDAY. WAVES OF 9 TO 12 FEET ARE ALSO EXPECTED 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT 
OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER
EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Jun 26, 1:31 AM EDT, 2 hours 16 minutes earlier.

Area forecast discussion, Jun 26, 1:31 AM EDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
131 AM EDT FRI JUN 26 2015

.SYNOPSIS...
A RATHER DIFFUSE SURFACE PRESSURE PATTERN WILL BECOME MORE DEFINED ON
FRIDAY AS LOW PRESSURE DEVELOPS AND DEEPENS OVER THE LOWER OHIO
VALLEY AND MOVES NORTHEAST INTO THE REGION FRIDAY NIGHT. THE LOW
PRESSURE AREA WILL MOVE SLOWLY INTO NEW YORK ON SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
MOST OF THE SHRA OVER THE
CWA HAVE DIMINISHED TO PAST HOUR OR SO. SOME CONVECTION IN WESTERN
OH CONTINUES BUT HAS SHOWN SIGNS OF A LITTLE WEAKENING AS DAYTIME
HEATING STARTS TO ABATE. WILL KEEP SLIGHT TO SMALL CHANCE POPS GOING
EVERYWHERE FOR A WHILE THEN GRADUALLY LET THE POPS TAPER OFF. EXPECT
SOME CLOUD DISSIPATION WHICH MEANS SOME PATCHY FOG WILL PROBABLY
FORM.

WILL LEAVE CURRENT LOWS AS THEY ARE. MANY SPOTS ONLY HAVE TO DROP
ANOTHER 7 OR 8 DEGREES TO REACH THE EXPECTED LOW SO EVEN IF A FAIR
AMOUNT OF CLOUDINESS PERSISTS THE LOWS SHOULD BE REACHABLE.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH SUNDAY NIGHT/...
EXPECT A RATHER WET EVEN STORMY WEEKEND WITH SOME IMPROVEMENT
SUNDAY AFTERNOON. MORE HEAVY RAIN IS POSSIBLE ACROSS THE ENTIRE
FORECAST AREA ON SATURDAY.

MODEL GUIDANCE HAS BEEN CONSISTENT THE LAST FEW DAYS IN INDICATING
THAT AN UNSEASONABLY STRONG SURFACE LOW WILL DEVELOP OVER THE
LOWER OHIO VALLEY FRIDAY AND TRACK INTO THE REGION ON SATURDAY.
FOR MOST OF FRIDAY EXPECT DRY CONDITIONS. A FEW SHOWERS MAY MOVE
INTO THE REGION FRIDAY AFTERNOON BEFORE THE MAIN PRECIPITATION
SHIELD DEVELOPS AND PROGRESSES NORTHEAST OVER THE REGION FRIDAY
NIGHT AND SATURDAY. MODEL QPF IS RATHER HIGH FROM MOST MODELS WITH
2-4 INCHES OF RAIN OVER MOST OF THE REGION. WITH VERY WET SOIL...WE
MAY NEED TO ISSUE A FLOOD WATCH AS THE EVENT DRAWS CLOSER.
INSTABILITY IS MODEST SO THIS EVENT MAY HAVE LOWER RAINFALL RATES
THAN RECENT EVENTS BUT THE DURATION IS PROLONGED SO FLOODING WILL
LIKELY BECOME AN ISSUE.

SOME IMPROVEMENT IS EXPECTED SUNDAY ESPECIALLY IN THE AFTERNOON
AS THE LOW PULLS AWAY. EXPECT CATEGORICAL POPS FOR SATURDAY WITH
SOME DECREASE ON SUNDAY. HAVE USED MAV/MEX GUIDANCE FOR
TEMPERATURES WITH MINOR CHANGES.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THE TRAIN KEEPS ON ROLLING ACROSS THE AREA. WAVE AFTER WAVE AFTER
WAVE OF LOW PRESSURE IS EXPECTED TO MOVE THROUGH THE AREA DURING THE
EXTENDED PERIODS. THESE STORM SYSTEMS ARE THE RESULT OF FAST MOVING
DIGGING UPPER LEVEL TROUGHS SWINGING THROUGH THE REGION. THIS WILL
KEEP THE OVERALL PATTERN WET.

AFTER A STORM SYSTEM MOVES THROUGH THE AREA ON SATURDAY...A BRIEF
PERIOD OF HIGH PRESSURE BUILDS IN FOR MONDAY. YET ANOTHER LOW
PRESSURE SYSTEM HITS THE AREA FROM WEST TO EAST ON TUESDAY. THIS
STORM SYSTEM WILL BE FOLLOWED BY HIGH PRESSURE WEDNESDAY AND
THURSDAY AND THEN ANOTHER LOW PRESSURE MOVES FROM WEST TO EAST ON
FRIDAY. THIS UNSETTLED WEATHER PERIODS OF RAIN WILL HELP TO KEEP
SOIL ACROSS THE AREA AT OR NEAR SATURATION. SO...POTENTIAL EXISTS
THAT FLOODING COULD POTENTIALLY BECOME A PROBLEM ACROSS THE AREA.

DUE TO THE ACTIVE STORM TRACK DURING THE EXTENDED PERIODS. SOME WARM
AIR ADVECTION WILL LIFT NORTH INTO THE REGION AHEAD OF THE STORMS.
ONCE LOW PRESSURE MOVES EAST OF THE REGION ALLOWING HIGH PRESSURE TO
BUILD IN...SOME WEAK COLD AIR ADVECTION POSSIBLE. SO...EXPECTING
TEMPERATURES TO REMAIN NEARLY STEADY IN THE 70S FOR HIGHS AND 60S
FOR LOWS. NO STRONG WARM AIR ADVECTION IS EXPECTED ACROSS THE AREA.
 &&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
CIGS HAVE IMPROVED AND MOST AREAS ARE NOW VFR. BIG QUESTION IS HOW
LONG THAT WILL LAST...GIVEN THE DEEP MOISTURE JUST TO THE SOUTH
EXPECT THE SOUTHERN TAF SITES TO DIP TO MVFR WITH VSBYS AND CIGS
OVERNIGHT. CONDITIONS WILL IMPROVE TO VFR DURING THE MORNING
HOURS. PRECIP WILL SPREAD BACK ACROSS THE AREA LATE IN THE TAF
PERIOD BEGINNING NEAR KFDY LATER THIS AFTERNOON. CIGS SHOULD AGAIN
DROP TO MVFR SOON AFTER THE PRECIP STARTS. LIGHT AND VARIABLE FLOW
WILL BECOME E TO NE DURING THE DAY.

OUTLOOK...WIDESPREAD NON VFR EXPECTED FRIDAY NIGHT THROUGH SUNDAY
IN WIDESPREAD RAIN.

&&

.MARINE...
LAKE IS EXPECTED TO BE RATHER TRANQUIL THROUGH FRIDAY.
THEN...AS A STORM SYSTEM MOVES EAST ACROSS THE REGION
SATURDAY...POTENTIAL IS FOR WINDS TO INCREASE TO NEAR GALE FORCE
ON SATURDAY. AFTER SPEAKING TO BUFFALO NWS AND THE TORONTO CANADA
ENVIRONMENT CANADA...WILL GO WITH WINDS IN THE LOW 30 KNOTS TO
ACCOUNT FOR POTENTIAL HIGHER WINDS ON SATURDAY. WILL KEEP IT JUST
BELOW GALES FOR NOW. WINDS ARE EXPECTED TO FINALLY DIMINISH IN THE
AFTERNOON ON SUNDAY. WINDS ON TUESDAY ARE EXPECTED TO INCREASE
AGAIN BUT NOT EXPECTING THEM TO GET AS STRONG AS SATURDAY.
GENERALLY LIGHT FLOW OUT OF THE WEST ON WEDNESDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...LAPLANTE
NEAR TERM...ADAMS/LAPLANTE
SHORT TERM...LAPLANTE
LONG TERM...LOMBARDY
AVIATION...KUBINA
MARINE...LOMBARDY
Hazardous weather outlook, Jun 25, 9:26 PM EDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
926 PM EDT THU JUN 25 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270130-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
926 PM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HEAVY RAINS ARE EXPECTED FRIDAY NIGHT AND SATURDAY ACROSS MUCH OF
THE AREA AND WILL LIKELY LEAD TO FLOODING PROBLEMS. ADDITIONAL
MODERATE TO LOCALLY HEAVY RAINS ARE LIKELY MONDAY THROUGH TUESDAY
AND WILL ONLY MAKE THE FLOODING PROBLEMS WORSE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-270130-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
926 PM EDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 5:01 AM EDTFlood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more47 hr
Jun 26, 4:13 PM EDTGale WarningCLE35 hr
Jun 26, 4:20 PM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more53 hr

Nearby

Gale Watches in Ohio, 2015Every gale watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.